Mikulás, Szabolcs (2009) Algebras of relations and relevance logic. Journal of Logic and Computation 19 (2), pp. 305-321. ISSN 0955-792X.Full text not available from this repository.
We prove that algebras of binary relations whose similarity type includes intersection, composition, converse negation and the identity constant form a non-finitely axiomatizable quasivariety and that the equational theory is not finitely based. We apply this result to the problem of the completeness of relevant logic with respect to binary relations.
|Keyword(s) / Subject(s):||relevance logic, completeness, De Morgan monoids, relation algebras, finite axiomatizability|
|School or Research Centre:||Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Computer Science and Information Systems|
|Date Deposited:||02 Feb 2011 12:08|
|Last Modified:||17 Apr 2013 12:18|
Archive Staff Only (login required)